A new characterization of Sobolev spaces on ℝn.

Translated title of the contribution: A new characterization of Sobolev spaces on ℝn.

Roc Alabern, Joan Mateu, Joan . Verdera

Research output: Contribution to journalArticleResearch

33 Citations (Scopus)
Translated title of the contributionA new characterization of Sobolev spaces on ℝn.
Original languageMultiple languages
Pages (from-to)589-626
JournalMath. Ann.
Volume354
Issue number2
Publication statusPublished - 1 Jan 2012

Cite this

Alabern, R., Mateu, J., & Verdera, J. . (2012). A new characterization of Sobolev spaces on ℝn. Math. Ann., 354(2), 589-626.